# SDR 07FDEA05036

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Part number: 65727961
- Condition: Damaged
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PIVOT POINT ON STAB HAS PLAY.   REMOVED HORIZONTAL STAB. REPLACED HORIZONTAL STAB HINGE PINS IAW MM 55-10-001-4. REINSTALLED, ADJUSTED & OPS CHECKED HORIZONTAL STAB & ELEVATOR CONTROL SYS. IAW MM 55-10-001-4 & MM   27-30-000-5. STABILIZER HINGE BUSHINGS REPLACED ON EA  7-5510-113960, HORIZONTAL STAB TRIM & ELEVATER CONTROL SYS CHECKED GOOD.   REPAIR CLASSIFIED AS A MINOR REPAIR.
